| Catalog Number |
415110 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: description summary: rn was flushing patient's cap (b braun ultrasite injection site cap ref: 415110 lot#0061960991) and blood was leaking out at the connection where it shouldn't be leaking out of.All caps from same lot# pulled.Verified lot 0061966510 goes with 490102.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Therefore, the reported defect was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.An approved project is in place to further address issues with leakage on the ultrasite valve due to damage.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.